Recent Publications

  1. ArXiv A Polynomial Identity Implying Schur’s Partition Theorem. (submitted)
  2. ArXiv On Double Sum Generating Functions in Connection with Some Classical Partition Theorems. (submitted)
  3. ArXiv Refined q-Trinomial Coefficients and Two Infinite Hierarchies of q-Series Identities, with Alexander Berkovich. (accepted, Paule 60 volume)
  4. ArXiv Elementary Polynomial Identities Involving q-Trinomial Coefficients, with Alexander Berkovich. (accepted, Andrews 80 volume)
  5. ArXiv Polynomial Identities Implying Capparelli’s Partition Theorems, with Alexander Berkovich. J. Number Theory 201 (2019), 77-107.
  6. ArXiv Some Elementary Partition Inequalities and Their Implications, with Alexander Berkovich. Ann. Comb. (2019) 23-263.
  7. ArXiv Weighted Rogers-Ramanujan Partitions and Dyson Crank.  Ramanujan J. 46 (2018), no. 2, 579–591.
  8. ArXiv On Some Polynomials and Series of Bloch-Polya Type, with Alexander Berkovich. Proc. Amer. Math. Soc. 146 (2018), no. 7, 2827–2838.
  9. ArXiv New Weighted Partition Theorems with the Emphasis on the Smallest Part of Partitions, with Alexander Berkovich. ALLADI 60 2016: Analytic Number Theory, Modular Forms and q-Hypergeometric Series (2017) pp 69-94 Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 221)
  10. ArXiv Variation on a theme of Nathan Fine. New weighted partition identities, with Alexander Berkovich. J. Number Theory 176 (2017), 226–248.
  11. ArXiv On partitions with fixed number of even-indexed and odd-indexed odd parts, with Alexander Berkovich. J. Number Theory 167 (2016), 7–30.
  12. ArXiv A New Companion to Capparelli’s Identities, with Alexander Berkovich. Adv. in Appl. Math. 71 (2015), 125–137.

Soon to be Public

  • Log-concavity properties of a,b;q- analogues of binomial coefficients, with Michael Schlosser and Koushik Senapati.
  • Counting  on 4-decorated diagrams.

Referee Work

  • Proceedings of the American Mathematical Society
  • Advances in Applied Mathematics
  • Annals of Combinatorics
  • International Journal of Number Theory
  • Journal of Combinatorial Theory – Series A
  • Journal of Integer Sequences
  • Journal of Number Theory
  • Ramanujan Journal
  • Research in Number Theory
  • Turkish Journal of Mathematics.

Reviewer for American Mathematical Society MathSciNet.

Judge at MAA Committee on Undergraduate Students 2019.